The People's Perspective on Medicine

Pseudoephedrine HCl/Guaifenesin

Pseudovent 400 is an expectorant used to temporarily relieve symptoms associated with upper respiratory infections, such as congestion, sinusitis, hay fever, and cough.

 

Rate this article
star-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-empty
0- 0 ratings
About the Author
Joe Graedon is a pharmacologist who has dedicated his career to making drug information understandable to consumers. His best-selling book, The People’s Pharmacy, was published in 1976 and led to a syndicated newspaper column, syndicated public radio show and web site. In 2006, Long Island University awarded him an honorary doctorate as “one of the country's leading drug experts for the consumer.” .
Tired of the ads on our website?

Now you can browse our website completely ad-free for just $5 / month. Stay up to date on breaking health news and support our work without the distraction of advertisements.

Browse our website ad-free
Join over 150,000 Subscribers at The People's Pharmacy

We're empowering you to make wise decisions about your own health, by providing you with essential health information about both medical and alternative treatment options.

Showing 1 comments
Comments
Add your comment

I came to this site looking for info about the use of guaifenesin 400 or 600 mg (by itself without other drugs) by adults with Type 1 diabetes. I can find no information on line, either here, or in the Mucinex website’s drug info leaflet, or anywhere else about possible side effects or contraindications. I can’t believe this drug has no side effects or contraindications whatsoever, but that is what my search results seem to be pointing to.
The reason I am asking is that I have had a terrible head and chest cold and have been taking guaifenesin 400 mg generic and the diabetic version of Robitussin DM (which contains quaifenesin) for 2-3 days. My BG readings have been sky high, and I’m wondering whether this is just because I have an infection, or if there is any possibility that what I’m taking is exacerbating my poor control.
Any help would be appreciated.
Tom

* Be nice, and don't over share. View comment policy^